# SDR HAIHEEA9296

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2200 · Auto Flight System
- Part: Afcs Control
- Part number: 7690001803101
- Condition: Fail Test
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFCS CONTROL PANEL FAILED CONTINUITY TEST IN MAINT. MANUAL.
